# SDR ASOA2012092602300

- Difficulty date: September 11, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 35,119 hours, 31,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD BOTTOM CORNER CORRODED.  REMOVED FWD BOTTOM CORNER (2 PART) IAW SRM 51-42-06.  INSTALLED NEW ASD FWD BOTTOM CORNER IAW SRM 51-42-06, 51-42-21.  REPAIR CLASSIFIED AS MAJOR.
